MAUDE Adverse Event Report: ABBOTT MEDICAL 8-CHANNEL ADAPTER, MDT, 10CM; SCS ADAPTER

ABBOTT MEDICAL 8-CHANNEL ADAPTER, MDT, 10CM; SCS ADAPTER
Model Number 2311
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.The allegation is against 1 of 2 adapters; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: scs adapter, model: 2311, udi: (b)(4), serial: (b)(6), batch: 5866899.
 
Event or Problem Description
It was reported that the patient is experiencing ineffective stimulation.The investigation did not determine which adapter has attributed to this issue.Surgical intervention is pending to address this issue.
 
Event or Problem Description
Additional information received reports that the patient underwent surgical intervention in which their system was explanted.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
8-CHANNEL ADAPTER, MDT, 10CM
Common Device Name
SCS ADAPTER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19128501
Report Number1627487-2024-08184
Device Sequence Number18232556
Product Code LGW
UDI-Device Identifier05415067016119
UDI-Public(01)05415067016119(10)5866899(17)190223
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/23/2019
Device Model Number2311
Device Lot Number5866899
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2024
Supplement Date Received by Manufacturer05/09/2024
05/30/2024
Initial Report FDA Received Date04/17/2024
Supplement Report FDA Received Date05/30/2024
06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ADAPTER; SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight75 KG